Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 52, NWS Mobile, AL

September 28, 2010

NWS Mobile, AL issued this red flag warning at Sep 28, 2010, 5:54 AM EDT. It took effect at Sep 28, 2010, 2:00 PM EDT. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 28, 2010, 5:54 AM EDT (09:54 UTC)
In effect from
Sep 28, 2010, 2:00 PM EDT
Expired
Sep 28, 2010, 3:36 PM EDT
In force
96 min
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

267 
WWUS84 KMOB 280954
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
454 AM CDT TUE SEP 28 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT 
THIS EVENING FOR INLAND PORTIONS OF THE WESTERN FLORIDA PANHANDLE DUE
TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR THE WESTERN
FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A LONG DURATION OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT...

.THE COMBINATION OF DEWPOINTS NEAR 50 DEGREES AND HIGHS IN THE
LOW TO MID 80S WILL RESULT IN THE RELATIVE HUMIDITIES DROPPING BELOW
CRITICAL LEVELS THIS AFTERNOON ACROSS PORTIONS OF THE WESTERN FLORIDA
PANHANDLE. WARMER TEMPS ON WEDNESDAY WILL LEAD TO RELATIVE HUMIDITIES
AGAIN DROPPING NEAR CRITICAL LEVELS.

FLZ001-003-005-290200-
/O.NEW.KMOB.FW.W.0052.100928T1800Z-100928T2300Z/
/O.CON.KMOB.FW.A.0047.100929T1800Z-100929T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
454 AM CDT TUE SEP 28 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ002-004-006-290200-
/O.CON.KMOB.FW.A.0047.100929T1800Z-100929T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
454 AM CDT TUE SEP 28 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
1 follow-up statement
098 
WWUS84 KMOB 281936
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
236 PM CDT TUE SEP 28 2010

...RED FLAG WARNING CANCELLED FOR THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON FOR THE WESTERN
FLORIDA PANHANDLE...

.MID AND HIGH LEVEL CLOUDS PASSING THROUGH TODAY HAS PREVENTED
RELATIVE HUMIDITIES FROM DROPPING AS LOW AS ORIGINALLY EXPECTED.
WHILE AN HOUR OR TWO OF HUMIDITY BELOW 35 PERCENT IS STILL EXPECTED
OVER THE INLAND WESTERN FLORIDA PANHANDLE...THE DURATION WILL FALL
SHORT OF RED FLAG CRITERIA. HOWEVER...THE COMBINATION OF DEWPOINTS
IN THE UPPER 40S AND LOWER 50S ALONG WITH HIGHS IN THE MID 80S WILL
RESULT IN THE RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS
WEDNESDAY AFTERNOON ACROSS MUCH OF THE WESTERN FLORIDA PANHANDLE.

FLZ001-003-005-291200-
/O.CAN.KMOB.FW.W.0052.000000T0000Z-100928T2300Z/
/O.UPG.KMOB.FW.A.0047.100929T1800Z-100929T2300Z/
/O.NEW.KMOB.FW.W.0053.100929T1800Z-100929T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
236 PM CDT TUE SEP 28 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT WEDNESDAY...
...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT WEDNESDAY. THE
RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED. 

MID AND HIGH LEVEL CLOUDS PASSING THROUGH TODAY HAS PREVENTED
RELATIVE HUMIDITIES FROM DROPPING AS LOW AS ORIGINALLY EXPECTED.
WHILE AN HOUR OR TWO OF HUMIDITY BELOW 35 PERCENT IS STILL EXPECTED
OVER THE INLAND WESTERN FLORIDA PANHANDLE...THE DURATION WILL FALL
SHORT OF RED FLAG CRITERIA. HOWEVER...THE COMBINATION OF DEWPOINTS
IN THE UPPER 40S AND LOWER 50S ALONG WITH HIGHS IN THE MID 80S WILL
RESULT IN THE RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS
WEDNESDAY AFTERNOON ACROSS MUCH OF THE WESTERN FLORIDA PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.     

&&

$$

FLZ002-004-006-291200-
/O.UPG.KMOB.FW.A.0047.100929T1800Z-100929T2300Z/
/O.NEW.KMOB.FW.W.0053.100929T1800Z-100929T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
236 PM CDT TUE SEP 28 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT WEDNESDAY.  

THE COMBINATION OF DEWPOINTS IN THE UPPER 40S AND LOWER 50S ALONG
WITH HIGHS IN THE MID 80S WILL RESULT IN THE RELATIVE HUMIDITIES
DROPPING BELOW CRITICAL LEVELS WEDNESDAY AFTERNOON ACROSS MUCH OF THE
WESTERN FLORIDA PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Sep 28, 5:30 AM EDT, 24 minutes earlier.

Area forecast discussion, Sep 28, 5:30 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
430 AM CDT TUE SEP 28 2010

.SHORT TERM (TODAY AND TONIGHT)...A DEEP LAYER NORTHERLY FLOW
CONTINUES OVER THE FORECAST AREA THROUGH TONIGHT AS THE UPPER TROF
REMAINS OVER THE EASTERN STATES. MAINLY CLEAR SKIES CONTINUE THROUGH
TONIGHT WITH TEMPERATURES SLIGHTLY BELOW SEASONABLE LEVELS. /29

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...UPPER RIDGE ACROSS THE
WESTERN STATES WILL MAINTAIN THE EASTERN TROF THROUGH THE EXTENDED
RANGE. THIS WILL CREATE A NORTHWESTERLY UPPER FLOW PATTERN THAT WILL
LEAD SFC HIGH PRESSURE BUILDING INTO THE SOUTHEAST. THIS FLOW
PATTERN WILL ALSO CONTINUE TO PUMP COOL AND DRY AIR INTO THE DEEP
SOUTH THROUGH THE END OF THE WEEK RESULTING IN DRY WEATHER WITH
SEASONABLE TEMPS. HIGHS WILL BE IN THE LOW TO MID 80S WITH LOWS IN
THE LOW TO MID 50S INLAND TO LOW TO MID 60S NEAR THE COAST THROUGH
THE END OF THE WEEK. GLOBAL MODELS AGREE ON ANOTHER SURGE OF
COOL...DRY AIR MOVING INTO THE GULF COAST LATE IN THE WEEKEND INTO
EARLY NEXT WEEK. THIS AIRMASS WILL RESULT IN TEMPERATURES DROPPING
BELOW NORMAL FOR THE BEGINNING OF NEXT WEEK. /13

&&

.AVIATION...(12Z TAF ISSUANCE)...VFR CONDITIONS CONTINUE FOR THE
NEXT 24 HOURS. /29

&&

.MARINE...A SYSTEM OVER THE WESTERN CARIBBEAN IS EXPECTED TO MOVES
NORTHWARD UP ALONG THE FLORIDA PENINSULA THEN ALONG THE EAST COAST
OF THE U.S. THROUGH THURSDAY WHILE A LARGE HIGH PRESSURE SYSTEM
BUILDS INTO THE PLAINS.  THE SYNOPTIC SCALE FLOW IS ENHANCED BY THE
THE LAND BREEZE EACH NIGHT RESULTING IN A MODERATE TO STRONG
OFFSHORE FLOW AT NIGHT INTO THE EARLY MORNING HOURS THAT SUBSIDES TO
A  LIGHT TO MODERATE NORTHERLY FLOW DURING THE DAY.  THE FLOW VEERS
AROUND TO THE NORTHEAST FRIDAY NIGHT INTO SATURDAY AS THE LARGE
SURFACE HIGH EXPANDS EASTWARD FROM THE PLAINS INTO THE EASTERN
STATES. /29

&&

.FIRE WEATHER...MUCH DRIER AIR WILL CONTINUE THROUGH THE FORECAST
PERIOD. A RED FLAG WARNING WILL BE ISSUED FOR INLAND PORTIONS OF THE
WESTERN FLORIDA PANHANDLE FOR THIS AFTERNOON DUE TO A LONG DURATION
OF LOW HUMIDITY. A WATCH CONTINUES FOR WEDNESDAY AFTERNOON FOR A THE
POTENTIAL OF LONG DURATIONS OF LOW HUMIDITY. SOUTHERN ALABAMA WILL
HAVE TO MONITORED FOR THE POTENTIAL OF RED FLAG CONDITIONS ON
WEDNESDAY...HOWEVER 20 FOOT WINDS LOOK TO REMAIN BELOW CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      82  57  85  58 /  00  00  00  00
PENSACOLA   82  61  86  62 /  00  05  00  00
DESTIN      81  65  85  65 /  00  05  00  00
EVERGREEN   83  51  83  53 /  00  05  00  00
WAYNESBORO  80  50  84  53 /  00  00  00  00
CAMDEN      82  52  83  52 /  00  00  00  00
CRESTVIEW   83  52  85  54 /  00  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 1 PM TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 1 PM WEDNESDAY TO 6 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 27, 6:00 AM EDT, 23 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT MON SEP 27 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-281200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT MON SEP 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE MARINE AREA DUE TO
STRONG NORTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A MODERATE TO STRONG OFFSHORE FLOW IS FORECAST OVER THE COASTAL
WATERS THROUGH MUCH OF THE WEEK...PARTICULARLY DURING OVERNIGHT AND
EARLY MORNING HOURS. MODERATE SEAS CONTINUE AND WILL BE HIGHEST
BEYOND 20 NAUTICAL MILES OFFSHORE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE STORMS WILL NOT BE REQUIRED THIS WEEK.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 3:36 PM EDTRed Flag WarningMOB27 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.